# SDR UIEA2018121402832

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,733 hours, 20,059 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START, AOT -63C FLT 40,000 3 ATTEMPTS UNSUCCESSFUL. PERFORMED BITE TEST ECU IAW AMM 49-61-05, NO DEFECTS OR FAULTS NOTED. APU START FIRST ATTEMPT AND OPS CHECK NORMAL IAW AMM 49-11-00.
